Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    Eddie is offline New Member
    Join Date
    Nov 2002

    enath and eq= dizzyness

    i have noticed i have been getting dizzy lately off of 500 mg of test and 400 of eq it not a bad dizzyness but a noticable one when i move fast.. has this happend to anyone?

  2. #2
    monstercojones's Avatar
    monstercojones is offline The Anabolic Assassin
    Join Date
    Dec 2002
    not i man... i am currently running EQ and test enth (5th week) and theres nothing at all like that. could be an inner ear problem, go see your doc and be honest about AS use, although im not sure thats even a possible cause. just my .02

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts